MAUDE Adverse Event Report: SC003 SC-FORT MILL SPECIAL PROCEDURES PACK (SPRVI)133; GENERAL SURGERY TRAY (KIT)

SC003 SC-FORT MILL SPECIAL PROCEDURES PACK (SPRVI)133; GENERAL SURGERY TRAY (KIT)
Model Number SBAHDSPRVJ
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the supplier investigation, the device history record could not be reviewed as a lot number was not provided.No sample was provided for evaluation, only photos of the towels linting.The supplier checked on the retained sample.The average linting data was 0.12g/5 pieces and within limits (=0.38g/10 pieces).The or towel is made of cotton, so lint is born and inevitable.The intended use of or towel is to be used for applying medication to or absorbing small amounts of body fluids from a patient's body surface.Measures to better control and improve linting have been implemented.A suction process was added before products' final folding and operators perform this activity according to standard operation procedure requirements.In the folding process, one cloth bag protects 100 pieces of semi-finished products to avoid linting stuck onto the products during product transfer.The supplier simulated wiping a wet glove with the sample and found no cotton lint.Based on the investigation, all linting test data is within the acceptable range.There is no abnormal situation that has happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.Corrective action & preventive action ((b)(4)) was initiated in 22nd jan 2018 to address this quality issue.We will continue to monitor for this type of incident.
 
Event or Problem Description
The customer reported that fibers from the blue or towels pwtb03-stma are coming in the special procedures pack/ sbahdsprvj.No injury was reported at the time of the complaint filing.No patient demographics or additional qualifying information would be provided by the customer.The mdr will be filed for malfunction at this time.

Brand Name
SPECIAL PROCEDURES PACK (SPRVI)133
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
SC003 SC-FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key8323412
Report Number1423537-2019-00265
Device Sequence Number1915797
Product Code LRO
UDI-Device Identifier10888439158472
UDI-Public10888439158472
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBAHDSPRVJ
Device Catalogue NumberSBAHDSPRVJ
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1